# SDR ASOA200901059

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 27,726 hours, 23,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FS559.0 AT RBL18.00, WL59.10 (MARKED IN RED).  REMOVED AND DISCARDED POSTS, CUTOUT DAMAGED SECTION OF BULKHEAD WEB, PERFORMED OK TO INSTALL ALL FABRICATED PARTS AND INSTALLED POST STRAP IAW REO 601R-53-41-260.
